Recovery @ CNT: Kevin’s Story of Opiate Detoxification

Posted by:

By 2015, Kevin had sunk into an abyss from which he feared he’d never emerge. Despondent over his mother’s death from cancer, the 27-year-old Middlesex County resident and project manager began abusing 30mg tablets of oxycodone – an opiate also known as “blues” or “roxy” on the street – to deal with his stress, anxiety and depression.

“I started doing a few per week but eventually progressed to 8 per day,” said Kevin of what ...

Continue Reading →
0

Recovery @ CNT: Brian’s Story of Addiction Treatment

Posted by:

Brian’s childhood was no different from a million other kids – he grew up in a quiet suburban town; he played soccer in the fall, basketball in the winter and baseball in the spring. In his teenage years, he found he had a talent for music and became adept at the guitar, the bass and the piano.

He first tried alcohol at 13 from a friend’s parent’s minibar. After avoiding pot for a while, he did try ...

Continue Reading →
1

Mixing “BENZOS” with opiates will cause drug pandemic in america

Posted by:

Addiction Expert, Dr. Cidambi, highlights the risk of on mixing benzos with opiates. Concomitant use of both substances increases the likelihood of respiratory depression and death. Detoxing off of benzo withdrawal and opiate withdrawal at the same time can be tricky and recovery much harder.

Continue Reading →
0

RALLY Health : Six Signs of Painkiller Problem, and How to Help

Posted by:

CNT’s Medical Director and leading chemical dependency expert, Indra Cidambi, M.D., helps individuals spot signs of painkiller addiction in a loved one. Fifteen million Americans misuse or abuse prescription painkillers every year almost 4 in 10 people surveyed said they knew someone who was affected by it.

Continue Reading →
0

Medication for Withdrawal Management and Detoxification

Posted by:

Drug withdrawal is a severe state caused when individuals stop or dramatically reduce its usage on which they were heavily dependent for several weeks, months or years.  The sudden withdrawal may result into symptoms that are difficult, severe or even can be life threatening. The severity of withdrawal symptoms may also depend on its level of dependence. The person is at high risk if he tries to make ...

Continue Reading →
0

Beware Withdrawal Symptoms – They can be Fatal!

Posted by:

Upon abrupt discontinuation or decrease in intake of substances of abuse, an individual goes into a phase called “withdrawal.” It happens after repeated use of opiates (pain pills/heroin), alcohol and benzodiazepines and buprenorphine (trade names: Suboxone, Bunavail, Zubsolv), a medication used to treat opioid withdrawal and cravings. Withdrawal causes acute physical distress and, in the case of alcohol and benxodiazepines, it can cause seizures or even death.The symptoms may include excessive sweating, anxiety, depression, fatigue etc.

Continue Reading →
0